Seyed Mahmoud Sheikholeslami
Seyed Mahmoud Sheikholeslami
Azarbaijan Shahid Madani University (
Verified email at
Cited by
Cited by
Signed Double Roman Domination of Graphs
SM Abdollahzadeh Ahangar, H., Chellali, M., Sheikholeslami
Filomat 33 (2), 121–134, 2019
On the Roman domination number of a graph
O Favaron, H Karami, R Khoeilar, SM Sheikholeslami
Discrete Mathematics 309 (10), 3447-3451, 2009
Varieties of Roman domination II
M Chellali, N Jafari Rad, SM Sheikholeslami, L Volkmann
AKCE International Journal of Graphs and Combinatorics 17 (3), 966-984, 2020
Roman domination in graphs
M Chellali, N Jafari Rad, SM Sheikholeslami, L Volkmann
Topics in domination in graphs, 365-409, 2020
Varieties of Roman domination
M Chellali, NJ Rad, SM Sheikholeslami, L Volkmann
Structures of domination in graphs, 273-307, 2021
The k-rainbow domatic number of a graph
S Sheikholeslami, L Volkmann
Discussiones Mathematicae Graph Theory 32 (1), 129-140, 2012
A survey on Roman domination parameters in directed graphs
M Chellali, NJ Rad, SM Sheikholeslami, L Volkmann
J. Combin. Math. Combin. Comput 115, 141-171, 2020
Multiplicative topological indices of molecular structure in anticancer drugs
Z Shao, A Jahanbani, SM Sheikholeslami
Polycyclic Aromatic Compounds 42 (2), 475-488, 2022
An upper bound on the double Roman domination number
J Amjadi, S Nazari-Moghaddam, SM Sheikholeslami, L Volkmann
Journal of Combinatorial Optimization 36, 81-89, 2018
Outer independent double Roman domination
HA Ahangar, M Chellali, SM Sheikholeslami
Applied Mathematics and Computation 364, 124617, 2020
Triple Roman domination in graphs
HA Ahangar, MP Alvarez, M Chellali, SM Sheikholeslami, ...
Applied Mathematics and Computation 391, 125444, 2021
Signed Roman domination in digraphs
SM Sheikholeslami, L Volkmann
Journal of Combinatorial Optimization 30, 456-467, 2015
Effect of rich-club on diffusion in complex networks
K Berahmand, N Samadi, SM Sheikholeslami
nternational Journal of Modern Physics B 32 (12), 2008
Nordhaus–Gaddum bounds on the k-rainbow domatic number of a graph
D Meierling, SM Sheikholeslami, L Volkmann
Applied mathematics letters 24 (10), 1758-1761, 2011
On the total double Roman domination
Z Shao, J Amjadi, SM Sheikholeslami, M Valinavaz
IEEE Access 7, 52035-52041, 2019
Relationships between Randic index and other topological indices
Z Du, A Jahanbai, SM Sheikholeslami
Communications in Combinatorics and Optimization 6 (1), .137-154, 2021
The metric dimension of some generalized Petersen graphs
Z Shao, SM Sheikholeslami, P Wu, JB Liu
Discrete Dynamics in Nature and Society 2018 (1), 4531958, 2018
Bounds on Roman domination numbers of graphs
BP Mobaraky, SM Sheikholeslami
Matematički Vesnik 60 (234), 247-253, 2008
Trees with double Roman domination number twice the domination number plus two
HA Ahangar, J Amjadi, M Chellali, S Nazari-Moghaddam, ...
Iranian Journal of Science and Technology, Transactions A: Science 43, 1081-1088, 2019
Double roman trees
HA Ahangar, J Amjadi, M Atapour, M Chellali, SM Sheikholeslami
Ars Combin 145, 173-183, 2019
The system can't perform the operation now. Try again later.
Articles 1–20